Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir in july 2017 my gyno started yasmin for my pcos then stopped in dec but after that I am suffering frm severe hair fall till now .now I am using minopep 5%once nd biotin n evening promise oil supplement frm 2 months but still I am facing same problem .i also took aldactone 50 for 3 months but stopped recently as my periods coming early .plz help.

1 Doctor Answered
Yes yasmin causes hair loss in some patients. But it last for 3 to 4 months and not continues. Contact online for detailed information.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.